MAUDE Adverse Event Report: I-SENS INC. GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM

I-SENS INC. GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505NAA
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I-sens retrieved the complaint meter and analyzed the cause of incorrect reading.The result of control solution test, with returned meter and normal strip, was 90mg/dl which was lower than standard range (n: 120~162mg/dl).As a result of disassembling a meter, the counter pin was displaced and it caused of contact failure with connector pin and test strip electrode.For counter pin, it can be displaced if the test strip inserted the squared end pointing toward the device.When the connector pin is displaced, the contact between meter's connector and strip is unstable.It will affect electrical current and may be resulted in low reading.As reviewing corresponding meter's qc inspection record, it has been confirmed that the returned meter displayed normal measured value when performing a blood glucose test simulation test and passed.Thus, it is assumed that the customer did not fully understand how to test blood glucose using with product so that the customer mistakenly inserted the squared end pointing toward the device on first use.
 
Event or Problem Description
Customer just received a glucocard shine xl meter recently and has only received readings of 80mg/dl in the 10 tests they have done.Customer did a control solution test and this came back as 80mg/dl as well, which is outside the range on their bottle.I told customer we can replace the meter and all other products used including test strips and control solution.I explained the return process as we would like these back for testing.I also explained the shipping times and told them to call back if they do not receive it in 3-5 business days.Customer had no further questions for me.Replaced meter, strips, cs and sent rl.

Brand Name
GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key10753566
Report Number3005621222-2020-00008
Device Sequence Number3814254
Product Code NBW
UDI-Device Identifier00015482540500
UDI-Public(01)00015482542108,(01)00015482540500
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/03/2021
Device Model NumberGM505NAA
Device Catalogue Number542110
Device Lot NumberRN04PAQ7C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1